Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child has developed pus cells after taking antibiotics. Advised cystoscopy for abdomen pain. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
My son is 12 years old.He has developed pus cells 10-15 hpf even after taking antibiotics which was 5-10 earlier. He is feeling pain in abdomen particularly right side. Doctor advised us to go for cystoscopy. What is to be done?
Posted Sat, 7 Dec 2013 in Child Health
Answered by Dr. Praveen 45 minutes later
Brief Answer: This could be due to urinary tract infections Detailed Answer: Hi, Thanks for writing us. Your son might be having urinary tract infection which is common in quite common in children.Since there are pus cells even after a course of antibiotics the cause of persistent infection has to be identified for further management. Cystoscope has lenses/camera at the tip and enables the physician to view the inner surfaces of the urinary tract(bladder).It is done in conditions like urinary tract infections/cystitits(stone formation)/when there are abnormal cells in urine etc.Its a diagnostic procedure and enables to identify the cause of infection. Hope I have answered your query. Do write to us for any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor